Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Cough, chest congestion, wheezing. use t telecast daily?

DR, since three months over i am suffering from cough and chest conjestion i have completed three courses of family dr told I have got bronchities and little bit wheez. i have taken ciprofloxxacin, then septum .and alergic medicine( t telecast)along with each course of antibiotic ,but ididnt get complete relief dr,again i visited to the dr he told i have wheez. so he put me for the inhaler named Easilife 250, t telecast, Dr my problem is if i only use the puf i am not geting complete relief from this cough,but with this tablet t telecast, i completely ok from it. but the problem is i should use this every day,then i dont need this puf at all,iif i stop the tablet i will get the cough back with wheez.what should i do dr,can i take this tablet regulerly or inhaler?? pls advise my quirey.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  877
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are supportive therapies antibiotics dont work in allergies montelucast helps as yhou are taking telecast continue for long
you need to add bronchodilator syp tds and antacid in liquid form tds
inhalers can be used also if need be
need to add antiallergic syp codein +cpm for cough once a time at night
get blood serum tests for specific antibodies for food and pollen allergies and take immunotherapy for relief
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor